# SDR GAIA01073BOP

- Difficulty date: February 23, 2001
- Submitted: March 29, 2001
- Operation: Air carrier
- Aircraft: N79748
- Make and model: Boeing 727224
- Aircraft serial: 22450
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Ruptured
- Location: Hys System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLT 1805 - FWA-LAX - AT FL310, HYDRAULIC SYSTEM ''A'' PRESSURE AND QUANTITY WENT TO ZERO.  AIRCRAFT MADE AN UNEVENTFUL LANDING IN DEN.  TROUBLESHOOT AND FOUND RUPTURED HYDRAULIC LINE IN RIGHT SIDE OF AFT AIRSTAIR.  REMOVED AND REPLACED THE HYDRAULIC LINE PER B727 MM 20-10-5.  LEAKS CHECKS GOOD ON GROUND.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
